Search the Community
Showing results for tags 'colors'.
Found 2 results
So after my first lsd trip I got hppd, but it was a VERY mild trip. My hppd is also mild. But ever since the trip I have felt just kind of off. Like things and colors look slightly different than before, and in a group of people the noises kind of sound different. I'm also pretty spaced out. I just feel a little different, but everyone says I act the same. It doesn't really fit the comategory of full blown depersonalization, but it could be minor dr or do or something... Is this just part of my hppd? Or is this what they call a "perspective change" from psychedelics. It kinda bothers me so I hope it's just part of hppd. Thx for responses
I'm new here and I'll start with telling you my HPPD story. Some weeks ago I took a psychedelic which was sold to me as LSD. I'm almost 100% sure, that it wasn't. Visuals were miles away from what I experienced on LSD before and I got strong seizures/cramps. Their intensity was proportional to the visions I got. Since this date I have HPPD. I see bright colors extremely enhanced and I can differ colors which seem the same for others. One week later I took 170µg of real LSD. The trip was usual like my previous ones, but at the three hour mark things changed. The visuals from the other substance started to kick in again. The worst part was that I got these seizures again and they lasted for some days after the trip. Two other weeks later I tried a microdose of 20µg LSD and the seizures and slight visuals started again. I also noticed that coffeine causes slight seizures and that my right eye feels dry and overstrained since I took the unknown substance. Now I fear that it could get worse and that it could cause any damage to my health, because the seizures feal so unhealthy. And I don't think it's possible to see colors that much enhanced for such a long time without any sideeffects. Do you know what could help or do you have an idea how these seizures are caused? Please let me know, I'm really concerned about it.